Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 113, NWS Hastings, NE

June 26, 2009Dawson County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 26, 2009, 8:43 PM CDT for Dawson County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 8:43 PM CDT (01:43 UTC)
Expired
Jun 26, 2009, 9:30 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

County Dawson County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:00 PM CDTTSTM WND GST 50Gothenburg, NE
Jun 26, 9:09 PM CDTTSTM WND GST 501 N Gothenburg, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2431 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 270143
SVRGID
NEC047-270230-
/O.NEW.KGID.SV.W.0113.090627T0143Z-090627T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 930 PM CDT

* AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF GOTHENBURG TO 8
  MILES WEST OF GOTHENBURG TO 17 MILES SOUTHWEST OF GOTHENBURG...OR
  ALONG A LINE EXTENDING FROM 44 MILES NORTHWEST OF LEXINGTON TO 32
  MILES NORTHWEST OF LEXINGTON TO 32 MILES WEST OF LEXINGTON...AND
  MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GOTHENBURG AROUND 855 PM CDT.
  WILLOW ISLAND AROUND 900 PM CDT.
  COZAD AROUND 905 PM CDT.
  EDDYVILLE AROUND 930 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FARNAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 233.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREAT IN THE WARNED AREA IS DAMAGING WINDS. FOR YOUR
PROTECTION MOVE INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4105 10021 4105 9959 4070 9984 4069 10010
      4070 10022
TIME...MOT...LOC 0143Z 256DEG 43KT 4112 10045 4097 10030
          4073 10035

$$
3 follow-up statements
000 
WWUS53 KGID 270159
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
859 PM CDT FRI JUN 26 2009

NEC047-270230-
/O.CON.KGID.SV.W.0113.000000T0000Z-090627T0230Z/
DAWSON NE-
859 PM CDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN DAWSON COUNTY...

AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF GOTHENBURG TO GOTHENBURG TO FARNAM...
OR ALONG A LINE EXTENDING FROM 30 MILES NORTHWEST OF LEXINGTON TO 25
MILES NORTHWEST OF LEXINGTON TO 24 MILES WEST OF LEXINGTON...MOVING
EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLOW ISLAND AROUND 905 PM CDT.
  COZAD AROUND 910 PM CDT.
  EDDYVILLE AROUND 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREAT IN THE WARNED AREA IS DAMAGING WINDS. FOR YOUR
PROTECTION MOVE INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4105 10021 4105 9959 4070 9984 4069 10010
      4070 10022
TIME...MOT...LOC 0159Z 256DEG 43KT 4104 10020 4094 10016
          4072 10019

$$
000 
WWUS53 KGID 270218
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
918 PM CDT FRI JUN 26 2009

NEC047-270230-
/O.CON.KGID.SV.W.0113.000000T0000Z-090627T0230Z/
DAWSON NE-
918 PM CDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WESTERN DAWSON COUNTY...

AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF COZAD TO COZAD TO 11 MILES SOUTH OF
COZAD...OR ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST OF
LEXINGTON TO 13 MILES NORTHWEST OF LEXINGTON TO 14 MILES WEST OF
LEXINGTON...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EDDYVILLE AROUND 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREAT IN THE WARNED AREA IS DAMAGING WINDS. FOR YOUR
PROTECTION MOVE INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4095 10021 4105 10021 4105 9960 4070 9984
      4069 10010 4070 10022
TIME...MOT...LOC 0218Z 256DEG 43KT 4103 9992 4091 9992
          4071 9998

$$
000 
WWUS53 KGID 270229
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
929 PM CDT FRI JUN 26 2009

NEC047-270239-
/O.EXP.KGID.SV.W.0113.000000T0000Z-090627T0230Z/
DAWSON NE-
929 PM CDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAWSON COUNTY EXPIRES
AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE THROUGH 10 PM AS 
ADDITIONAL THUNDERSTORMS CONTINUE TO MOVE ACROSS WESTERN PORTIONS OF 
DAWSON COUNTY. 

LAT...LON 4095 10021 4105 10021 4105 9960 4070 9984
      4069 10010 4070 10022
TIME...MOT...LOC 0229Z 256DEG 43KT 4106 9974 4094 9974
          4074 9981

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:25 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 26, 6:25 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
625 PM CDT FRI JUN 26 2009

.AVIATION...THE MAIN ISSUE WILL BE THE CHANCE OF THUNDERSTORMS
THIS EVENING INTO THE OVERNIGHT HOURS. A COUPLE OF CONCERNS FOR
TONIGHT...THE FIRST BEING THE POSSIBILITY OF FEW STORMS DEVELOPING
ALONG A WARM FRONT MOVING NORTH ACROSS THE AREA. THUS FAR...NOTHING
HAS TRIED TO DEVELOP ALONG THIS BOUNDARY...AND WITH LITTLE
TO NO CUMULUS DEVELOPMENT SEEN ACROSS CENTRAL NEBRASKA ON THE
LATEST VISIBLE SATELLITE...THINK THE CHANCES OF ANY STORMS
DEVELOPING AND THEN IMPACTING KGRI FROM THE WARM FRONT ARE TOO
REMOTE TO PUT INTO THE 00Z TAF. THE NEXT CONCERN WILL BE STORMS
ACROSS THE HIGH PLAINS WHICH ARE EXPECTED TO MOVE EAST. THE
LATEST RUC13 SHOWS THE STORMS TO THE WEST FALLING APART BEFORE
THEY REACH KGRI...WHICH IS A SIMILAR SOLUTION TO THE 18Z NAM. THE
12Z EMC WRF ALSO WEAKENS THE CONVECTION LATER THIS
EVENING...HOWEVER IT DOES EVENTUALLY BRING IT INTO KGRI AROUND
06Z. DEBATED HOW TO BEST HANDLE THIS SINCE THE USE OF A PROB GROUP
IS NOT ALLOWED IN THE FIRST 9 HOURS OF THE TAF. A TEMPO GROUP MAY
BE OVER STATING THE CHANCES...BUT RATHER THAN PULL THE CHANCE OF
THUNDERSTORMS ALTOGETHER...WOULD RATHER KEEP A CHANCE IN THE
FORECAST FOR NOW...SO IN THE END WENT WITH THE TEMPO GROUP. THERE
COULD BE A FEW CLOUDS AROUND 2500FT DURING SATURDAY
MORNING BEHIND A PASSING COLD FRONT...BUT DID NOT INTRODUCE A
CEILING AND KEPT THEM SCATTERED. WINDS WILL GENERALLY BE FROM A
SOUTHERLY DIRECTION...BUT WILL TURN TO THE NORTH/NORTHWEST BEHIND
THE COLD FRONT AROUND 11Z OR 12Z.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT FRI JUN 26 2009/

SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. MAIN FORECAST CONCERNS
WILL BE A CHANCE FOR THUNDERSTORMS MAINLY TONIGHT AND TEMPERATURES
AFTER A COLD FRONT MOVES THROUGH.

LATEST SURFACE ANALYSIS HAS A WEAK WARM FRONT MOVING NORTH THROUGH
THE NORTHERN PART OF THE FORECAST AREA THIS AFTERNOON AND THE COLD
FRONT REMAINS TO THE WEST ACROSS EXTREME WESTERN NEBRASKA AND INTO
EASTERN COLORADO. IN ADDITION DRIER AIR IS MOVING NORTHWARD FROM
WESTERN KANSAS. THE HEAT AND DRIER AIR SHOULD KEEP THE SOUTHERN PART
OF THE AREA WITH MINIMAL THREAT FOR THUNDERSTORMS.

THERE IS PLENTY OF INSTABILITY WITH CAPES THIS AFTERNOON AROUND 5000
J/KG NEAR THE WEAK WARM FRONT. AS THE WARM FRONT DRIFTS TO THE NORTH
LATE THIS AFTERNOON AND EVENING THE INSTABILITY DECREASES ACROSS THE
NORTHEAST. SO FAR THERE HAVE BEEN VERY FEW CUMULUS DEVELOPING.
THUNDERSTORMS WILL MOST LIKELY DEVELOP ALONG THIS WARM FRONT LATE
THIS AFTERNOON AND THIS EVENING BUT MOVE TO THE NORTH AS THE WARM
FRONT MOVES NORTH. THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE
COLD FRONT IN COLORADO AND WYOMING AND THESE THUNDERSTORMS ARE
EXPECTED TO MOVE INTO THE AREA THIS EVENING AND OVERNIGHT.
THUNDERSTORMS SHOULD MOVE TO THE NORTHEAST AND EXPECT THAT THE BEST
CHANCES LATER TONIGHT WILL BE ACROSS THE NORTH. SEVERE WEATHER IS
MORE LIKELY ALONG THE WARM FRONT LATE THIS AFTERNOON AND EARLY THIS
EVENING...BUT AS THE FRONT MOVES TO THE NORTH THE CHANCES FOR SEVERE
DIMINISH. LATE TONIGHT THERE SHOULD NOT BE AS MUCH CHANCE FOR SEVERE
WEATHER.

THE COLD FRONT MOVES INTO THE FORECAST AREA LATE TONIGHT WITH
THUNDERSTORMS ALONG IT. ON SATURDAY THE COLD FRONT WILL MOVE THROUGH
THE FORECAST AREA BY MID DAY. THERE IS A SLIGHT CHANCE THAT SOME
THUNDERSTORMS MAY CONTINUE ALONG THE FRONT SATURDAY BUT AS THE FRONT
MOVES OUT OF THE AREA THE CHANCES DECREASE. TEMPERATURES WILL BE
MUCH COOLER ON SATURDAY AND THERE WILL BE DRIER CONDITIONS. IN
ADDITION THERE WILL BE A LITTLE MORE BREEZE AND FROM THE NORTHWEST
AND SATURDAY WILL FEEL COOLER THAN THE PAST FEW DAYS.

LONG TERM...12Z SUNDAY THROUGH FRIDAY.

SECOND HALF OF THE WEEKEND STILL ON TAP TO BE DRY.  UPPER LEVEL LOW
PRESSURE SYSTEM CONTINUES TO SHIFT EAST ACROSS SOUTHERN CANADA...AND
THE ASSOCIATED SFC COLD FRONT WHICH PASSED THROUGH THE CWA ON
SATURDAY AT 12Z SUNDAY SITS DRAPED FROM THE GREAT LAKES REGION DOWN
INTO THE SOUTHERN PLAINS.  THROUGH THE REST OF THE DAY...SLIGHT
UPPER LEVEL NORTHWESTERLY FLOW SETS UP ACROSS THE REGION...AND HIGH
PRESSURE BUILDING IN BEHIND THE COLD FRONT IS THE DOMINANT FEATURE
AT THE SFC.  WHILE NOT A SIGNIFICANTLY COOLER AIRMASS BEHIND THE
FRONT...AM EXPECTING IT TO KEEP HIGHS ON SUNDAY IN THE 80S ACROSS
THE CWA.

LOOKING TOWARDS THE FIRST HALF OF THE WORK WORK...KEPT FORECAST DRY
ACROSS THE CWA.  UPPER LEVEL PATTERN REMAINS NORTHWESTERLY ACROSS
THE REGION...AND IS A BIT MORE AMPLIFIED AS THE LOW PRESSURE SYSTEM
WHICH HAD PUSHED THE COLD FRONT ACROSS THE CWA ON SAT DIGS FURTHER
SOUTH THROUGH THE EASTERN CONUS AND A RIDGES BUILDS ACROSS THE
ROCKIES.  SOME MODEL OUTPUT SHOWS PERIODIC QPF DEVELOPING ALONG THE
HIGH PLAINS/FRONT RANGE...BUT WOULD LIKE TO SEE BETTER CONSISTENCY
BEFORE INSERTING POPS ACROSS THE CWA.  AS FAR AS TEMPERATURES
GO...NO NOTABLE SFC FEATURES EXPECTED TO BRING A LOT OF CHANGE FOR
MON THROUGH WED...WITH HIGHS GENERALLY EXPECTED IN THE UPPER 80S TO
LOWER/MID 90S.

NEXT MENTION OF PRECIPITATION ACROSS THE CWA COMES AT THE END OF THE
LONG TERM PERIOD ON THU/FRI.  MODELS IN PRETTY GOOD AGREEMENT
SHOWING ANOTHER STOUT UPPER LEVEL LOW PRESSURE SYSTEM SHIFTING EAST
ACROSS CANADA...WITH TROUGH PUSHING SOUTH INTO THE REGION...ALSO
PUSHING ANOTHER SFC FRONT THROUGH THE CWA.  KEPT POPS LOW...WITH IT
BEING A DAY 6/7 SYSTEM...THERE ARE SOME TIMING/LOCATION DETAILS TO
IRON OUT OVER THE COMING DAYS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 26, 3:44 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
344 PM CDT FRI JUN 26 2009

NEZ039>041-046>049-060>064-271200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-
344 PM CDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA ALONG AND NORTH OF INTERSTATE 80.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SOME STORMS
MAY BE SEVERE DURING THE EVENING WITH HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-NEZ072>077-082>087-271200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
344 PM CDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS SOUTH OF INTERSTATE 80.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Jun 26, 8:28 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
828 PM CDT FRI JUN 26 2009

NEZ060-270200-
DAWSON-
828 PM CDT FRI JUN 26 2009

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA

AT 826 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 39 MILES WEST OF
ARNOLD TO 25 MILES WEST OF GOTHENBURG TO 26 MILES SOUTHWEST OF
GOTHENBURG...AND MOVING NORTHEAST AT 50 MPH.

* THUNDERSTORMS WILL BE NEAR...
  WILLOW ISLAND BY 855 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 221.

DAMAGING WINDS IN EXCESS OF 60 MPH ARE POSSIBLE WITH THESE STORMS.

PEOPLE IN WESTERN DAWSON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

LAT...LON 4105 10021 4104 10005 4070 9998 4071 10021
      4104 10022
TIME...MOT...LOC 0127Z 226DEG 43KT 4123 10088 4100 10062
          4073 10056

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:28 PM CDTSpecial Weather StatementGIDDawson32 min
Jun 26, 9:28 PM CDTSpecial Weather StatementGIDBuffalo, Furnas, Gosper, Harlan, Phelps32 min
Jun 26, 9:49 PM CDTSpecial Weather StatementGIDGreeley, Howard, Sherman, Valley41 min
Jun 26, 10:01 PM CDTSpecial Weather StatementGIDBuffalo, Harlan, Kearney, Phelps29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.